# SDR SIMA200501909

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD CABIN FLOOR SUPPORT AT FRAME 20 HAS CORROSION THROUGH AFT END AT LAP JOINT WITH GUSSET.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.  AIRCRAFT RETURNED TO SERVICE. (SW21200502486) (K)
